# SDR AALA20070254

- Difficulty date: February 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T309/03FEB - NOSE GEAR WOULD NOT RETRACT.  RECEIVED RED LIGHT INDICATION AND HEARD NOISE.  CYCLED GEAR WITH SAME RESULTS.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SERVICED LANDING GEAR STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
